# SDR V0XD20180306007

- Difficulty date: February 17, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED.   REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW SRM 51-42-06, 51-40-11, 51-25-16, 51-25-06, 51-21-11,  AND 52-11-04.
